# SDR SWAA2023092596415

- Difficulty date: September 1, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB; UPPER FWD SLIDER SEAL IS CRACKED.<[01] RH HORIZONTAL STAB UPPER FWD SLIDER SEAL ATTACH BRACKET INSTALLED ON NEW SLIDER SEAL PER SRM 51-40-02;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED AND INSTALLED NEW SEAL PER. M.M.53-31-31;[04] REMOVED AND INSTALLED NEW SEAL AND PERFORMED OPERATIONAL TEST CK. GOOD PER. M.M. 53-31-31;[05] REMOVED AND INSTALLED NEW SEAL AND PERFORMED OPERATIONAL TEST CK. GOOD PER. M.M. 53-31-31;[06] REMOVED AND INSTALLED NEW SEAL AND PERFORMED OPERATIONAL TEST CK. GOOD PER. M.M. 53-31-31
